# SDR A6WA201040095

- Difficulty date: February 5, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING BRACKET IN LT WW FOR 559 REPAIR, FOUND PREVIOUS DOUBLE DRILLED HOLES UNDER BRACKET.  2 EA DOUBLE DRILLED HOLES LT WHEEL WELL AT FS 559, BL 18.00.  REPAIRED BY PO NR 961789.
